Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1954, Volume 22, Issue 4

Dynamic Growth under Diminishing Returns to Scale, and Balanced Growth under Constant Returns to Scale: A Brief Comment

https://doi.org/0012-9682(195410)22:4<504:DGUDRT>2.0.CO;2-M
p. 504-504

Paul A. Samuelson, Robert M. Solow


Log In To View Full Content

Journal News

View